Article citationsMore>>

R. Flecher and C. M. Reeves, “Function Minimization by Conjugate Gradients,” The Computer Journal, Vol. 7, No. 2, 1964, pp. 149-154. doi:10.1093/comjnl/7.2.149

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.